Talk

Advanced search

Swollen throat, diarrhoea and vomiting help 😞

(7 Posts)
Givingmeaheadache1992 Mon 02-Sep-19 03:31:12

Hi all

I started with a sore throat yesterday and obviously has got worse now. Been taking beechams paracetamol and ibuprofen however I’ve also got diarrhoea and I’ve been awake just sitting in the bathroom because I’ve got the feeling coming that im going to throw up.

Im worried how I will throw up if my throat is swollen I'm a bit scared. Gp appointment is 3 weeks waiting.

Has anyone had this before

X thanks

OP’s posts: |
Alicewond Mon 02-Sep-19 03:56:53

So you’ve had a sore throat for a day and you now feel a bit sick? Please tell me this is a joke. If not rest, drink water and don’t bother doctors for a mild stomach bug

Givingmeaheadache1992 Mon 02-Sep-19 06:53:10

Im trying to figure out if it’s a bug or a throat infection. I’ve never experienced all three symptoms together. If it’s tonsillitis then I may need antibiotics. I don’t understand why a throat infection would cause vomiting and diarrhoea. But thank you for your helpful attitude.

OP’s posts: |
ElleDriver Mon 02-Sep-19 06:57:09

@Alicewond why even bother commenting? Just nasty.

Op it's possible the things are linked or maybe the medication you've been taking for your sore throat has disagreed with you? 3 weeks waiting at GP is ridiculous. If it's tonsillitis you'll need antibiotics before then! Can you not try again or put your name down for cancellations?

Sorry you feel so rough, try and stay hydrated.

Givingmeaheadache1992 Mon 02-Sep-19 07:46:20

Thank you @ElleDriver I managed to get back to sleep and am keeping hydrated etc

I think it might be down to the tablets I’ve been taking

Thank you for your help

X

OP’s posts: |
HorseGallopingOnATomato Mon 02-Sep-19 16:39:16

Someone I know had this before and it turned out to be uvulitis, which in turn must have irritated the gag reflex. Does your sore throat feel the same as the kind you have with a cold?

Givingmeaheadache1992 Mon 02-Sep-19 16:41:36

Yeah it feels the same but no runny nose. Im 99% sure it was the paracetamol that was making me sick. Keeps happening after I take them.

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »